# SDR CHQA200500111

- Difficulty date: June 9, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 10,822 hours, 8,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL310, A PASSENGER NOTIFIED F/A THAT A FLUID BUBBLE WAS COMING DOWN FLAPS ON RT WING.  CAPT OBSERVED RT WING FROM FORWARD FLAP SECTION TO REAR FLAP WAS DARK GRAY COLOR & APPEARED WET.  DIVERTED FOR FURTHER INSPECTION, AN EMERGENCY DECLARED.  ON RUNWAY, RT ENGINE WAS SHUT DOWN, FUEL PUMP WAS TURNED OFF, FLAPS WERE LEFT DOWN.  NO FIRE, AIRCRAFT TAXIED TO GATE.  MX INSPECTED ACFT & FOUND TO BE SAFE FOR FERRY FLIGHT FROM RIC TO CMH FOR REPAIR OF THE RIGHT WING FUEL LEAK.  REMOVED FUEL PANELS 631DB AND 641AB AND APPLIED SEALANT IN BAY UNDER 641AB IAW EMB 145 SRM 51-2000.  REINSTALLED PANELS 631DB AND 641AB IAW EMB 145 AMM 28-11-01.  PERFORMED TANK LEAK CHECK IAW EMB 145 MM 28-11-00.  NO LEAKS NOTED.
